# SDR IPXA2025091629288

- Difficulty date: August 29, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 25,387 hours, 15,189 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Slat
- Component: Slat, Airbus
- Component part number: A5786325116600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  LEFT WING SLAT #1 WITH 2EA GOUGES AND PERFORATED DAMAGE AT LOWER SKIN, O/B SIDE.   ACCOMPLISHED PERMANENT REPAIR IR ACCORDANCE WITH EO-95028-REQ1 AND VT-MAE EA 300-5742-27-A4127, REV. -.
